# SDR DJFA2011020

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536930403
- Condition: Cracked
- Location: Zone 400
- Part time: 83 hours, 61 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF LT ENGINE INLET, MULTIPLE CRACKS WERE FOUND ALONG WITH SHEARED RIVET HEADS ON THE FWD ROW OF RIVETS AFT OF THE HEATED L/E.  RIVETS WERE REPLACED AND CRACKS WERE TEMPORARILY REPAIRED PER EMBRAER ENGINEERING REPAIR DATA.  PERMANENT REPAIR REQUIRED WITHIN 20 CYCLES.
